Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``Classifying subcategories of modules''


Author: Mark Hovey
Journal: Trans. Amer. Math. Soc. 360 (2008), 2809-2809
MSC (2000): Primary 13C05, 18E30, 18G35
DOI: https://doi.org/10.1090/S0002-9947-07-04652-1
Published electronically: December 11, 2007
Original Article: Tran. Amer. Math. Soc. 353 (2001), 3181-3191
MathSciNet review: 2373334
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Hov01] Mark Hovey, Classifying subcategories of modules, Trans. Amer. Math. Soc. 353 (2001), no. 8, 3181-3191 (electronic). MR 1828603 (2002i:13007)
  • [Kra] Henning Krause, Thick subcategories of modules over Noetherian rings (with an appendix by Srikanth Iyengar), to appear in Math. Annalen.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13C05, 18E30, 18G35

Retrieve articles in all journals with MSC (2000): 13C05, 18E30, 18G35


Additional Information

Mark Hovey
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
Email: hovey@member.ams.org

DOI: https://doi.org/10.1090/S0002-9947-07-04652-1
Received by editor(s): September 28, 2007
Published electronically: December 11, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society